MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SINGLE LIMB CIRCUIT PNEUPAC PARAPAC EXPIRATORY PORT FLOW DIVERTER; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE

SMITHS MEDICAL ASD, INC. SINGLE LIMB CIRCUIT PNEUPAC PARAPAC EXPIRATORY PORT FLOW DIVERTER; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE
Catalog Number 100/905/340-CHJS
Medical Device Problem Code No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the relief pressure did not increase when parapac plus was used on a pediatric patient at the low flow setting.After having the parapac plus investigated it was determined that the problem was most likely on the circuit side.The event occurred during patient use, no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3: month and year of event have been provided; day is unknown.One device was received.Per visual inspection, no abnormality related to the reported event was confirmed on the product's appearance.Per functional testing, when the product is connected to the parapac plus and the test lung is connected to the patient valve of the product, when the ventilation volume setting of the parapac plus is operated at the minimum 70ml or a value close to it, the pressure inside the patient circuit/airway, the pressure on the pressure gauge does not rise.The complaint was complaint/duplicated.A root cause could not be identified, and the issue was reported to the supplier.The device history record (dhr) is at the supplier and not readily available for review.

Brand Name
SINGLE LIMB CIRCUIT PNEUPAC PARAPAC EXPIRATORY PORT FLOW DIVERTER
Common Device Name
ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19911620
Report Number3012307300-2024-07173
Device Sequence Number21033379
Product Code BYE
UDI-Device Identifier15019315076107
UDI-Public(01)15019315076107
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/905/340-CHJS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Initial Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown